Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcychanhk

SCARRING ON NORMAL SKIN WITHOUT ACNES OR WHATSOEVER

After stopped using accutane for 4 months , i continue to scare on normal skin without acnes or anything . It just happens like that.. I start taking supplement again ( zinc centrum , vitamin C ) and am in hope that this can ever come to an end. Those scars are mostly ice picks that u can not see them in the mirror unless u go nearby. However , if i am expose under the sunlight , u can see all the imprefection including the most slightest one. I have no hope to stop scarring .. If anyone experience this , can u tell me when it comes to an end .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×